# SDR UPS04243243

- Difficulty date: September 8, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163350
- Part serial: BN31
- Condition: Delaminated
- Location: Rt Mid Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DELAM ON RIGHT O/B MIDFLAP T/E WEDGE FWD FACE I/B OF NR 2 AFT FLAP TRACK.  DELAM OUT OF LIMITS.  MIDFLAP REPLACED IAW MM 27-51-12.
